# SDR 2025F00047

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: General aviation
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 66068101
- Condition: Fod
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

THIS IS ON A DELTA AIRLINE A320 FORWARD DOOR SLIDE PN D31516-617 SN A7803 DOM 1/99.  DURING THE EVALUATION PHASE AT THE COLLEGE PARK REPAIR STATION, AN ASPIRATOR CAP (VACUUM ADAPTER) PN D14089-101 WAS FOUND STILL INSTALLED ON ASPIRATOR PN 66068-101.
